Branded Medicine

 
RHINOS® Neo

Oral drops

  • Should not be used in patients who are sensitive to other sympathomimetics drugs (e.g. ephedrine, phenylpropanolamine, phenylephrine), patients with severe hypertension, and who are receiving monoamine oxidase inhibitor (MAOI) antidepressant therapy.
  • Do not exceed the recommended dose.
  • Should be used with caution in patients with hypertension, or who have potentiality to develop hypertension or stroke, such as patients with overweight or elderly patients.
  • If within 3 days common cold symptoms do not subside, contact your doctor or health care facilities immediately.
  • Stop using the drug if you experience insomnia, palpitation, and dizziness.
 
:: COMPOSITIONS ::

Each 2 x 0.4 ml solution (0.8 ml) contains:
Pseudoephedrine hydrochloride 7.5 mg

 
:: INDICATIONS ::
 

Relieves nasal congestion due to the common cold.

:: CONTRAINDICATIONS ::
 

See boxed warning.
Patients who are hypersensitive to the components of this drug.

:: DOSAGE AND ADMINISTRATIONS ::

Children 2-5 years of age:
2 x 0.4 ml solution (0.8 ml), three times daily.

Children younger than 2 years of age:
as directed by a physician.

 
:: WARNING AND PRECAUTIONS ::

See boxed warning.

  • Should be used with caution in patients with liver and kidney dysfunction, glaucoma, prostate hypertrophy, hyperthyroidism, urinary retention, heart disorders, and diabetes mellitus.
  • It is not recommended for use in children younger than 2 years of age (unless as directed by a physician).
 
:: SIDE EFFECTS ::

Insomnia, headache, excitation, tremor, tachycardia, arrhythmia, palpitation, difficult urination.

 
:: DRUG INTERACTIONS ::

Concomitant use with monoamine oxidase inhibitor (MAOI) antidepressant may cause hypertensive crisis.

 
:: PRESENTATION ::

Box, 1 bottle @ 10 ml, with a dropper.